# SDR SIMA3151

- Difficulty date: November 10, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3588 - EMERGENCY EXIT SIGN AT SEAT 8A NOT SECURE.  RESECURED EXIT SIGN AT ROW 8A.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
